# SDR CALA2025050604496

- Difficulty date: May 1, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N33286
- Make and model: Boeing 737824
- Aircraft serial: 31600
- Aircraft time: 64,318 hours, 23,826 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 64356101
- Part serial: M11034
- Condition: Expired
- Location: Zone 200
- Part time: 25,055 hours, 9,718 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INFLATABLE LIFE RAFT INSPECTION {B737-25-3-1065} - AFT CABIN FWD LIFE RAFT OVERHAUL DUE WITHIN 150 DAYS. (JULY 2025). P/N 64356-101. M/E# 58-2581-9-0001. S/N M11034. W/C# 29-2564-1-2104. REQUEST DIP FOR AFT CABIN FWD LIFE RAFT OVERHAUL DUE DATE WITHIN 150 DAYS. EXPIRES JULY 2025.   REMOVED AND REPLACED LIFE RAFT REF 25-64-00,
